Inverse mean curvature flows in the hyperbolic 3-space revisited

Pei Ken Hung, Mu Tao Wang

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


This note revisits the inverse mean curvature flow in the 3-dimensional hyperbolic space. In particular, we show that the limiting shape is not necessarily round after scaling, thus resolving an inconsistency in the literature. The same conclusion is obtained for n-dimensional hyperbolic space as well.

Original languageEnglish (US)
Pages (from-to)119-126
Number of pages8
JournalCalculus of Variations and Partial Differential Equations
Issue number1
StatePublished - Sep 20 2015
Externally publishedYes

Bibliographical note

Funding Information:
The second author was supported by the National Science Foundation under grant DMS-1105483 and DMS-1405152. The authors would like to thank Andre Neves for his interest in this work.

Publisher Copyright:
© 2014, Springer-Verlag Berlin Heidelberg.


Dive into the research topics of 'Inverse mean curvature flows in the hyperbolic 3-space revisited'. Together they form a unique fingerprint.

Cite this